# SDR AUS20010630

- Difficulty date: January 27, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 13206001
- Condition: Faulty
- Location: Hydraulic System
- Component: Hydraulic System, 13206XXX
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) LH HYDRAULIC TAIL SHUTOFF VALVE SWITCH MODULE FAULTY.
